# SDR QXEA0002993

- Difficulty date: October 25, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- OUTBOARD ATTACH ANGLE FOR PANEL 92N HAS CRACK AT TOP AFT MOUNT BOLT.  REPAIRED IAW FOKKER SRM 53-52-07, PAGE 3, AND SRM 51-10-4 AND SRM 51-31-01.
